# SDR CA090626001

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,096 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP CONTROL CTR CABLE WAS DISCOVERED FRAYED DURING SCHEDULED MX.
